# SDR SWIA200210830

- Difficulty date: April 28, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 37,473 hours, 45,940 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3211001003
- Part serial: 0305A
- Condition: Malfunctioned
- Location: Rudder
- Part time: 5,734 hours, 6,462 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, COULD NOT MOVE RUDDER PAST HALF TRAVEL TO THE RIGHT.  TURNING BLUE SYSTEM OFF MADE NO DIFFERENCE.  UPON LANDING FULL TRAVEL WAS RESTORED.  REPLACED RUDDER PCU.  INFLIGHT FUNCTIONAL TEST OF RUDDER SYSTEM NORMAL.  FLIGHT TEST OK.
